# SDR TWAA9805908

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, MAINTENANCE FOUND ON RT WING THE NR 4 OUTBOARD TE FLAP, THE UNDERSIDE HAD A 1 INCH BY 4 INCH DELAMINATION TWO FEET FROM OUTBOARD END.  MADE HOT BOND REPAIR PER SRM 51-70-05.  (M)
